# SDR AALA20110316TUL08

- Difficulty date: March 16, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 50,352 hours, 17,076 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION - PRESSURE DECK-STATION 1128- RIGHT BUTTLINE 60.  INSTALLED DOUBLER REPAIR PER EA B757-53-015810 AND BOEING DWG LOR5L53001.
